Georgia, 2007Damaging Winds in Georgia, February 13, 2007
February 13, 2007 · NWS TAE · 12 events in 8 counties and zones
A squall line of strong to severe thunderstorms moved across much of southwest and south central Georgia during the afternoon of February 13, and produced many reports of wind damage.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $491,000
- Crop damage
- None recorded
- Events
- 12
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A squall line of strong to severe thunderstorms moved across much of southwest and south central Georgia during the afternoon of February 13, and produced many reports of wind damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Feb 13, 2:00 PM EST, 45 minutes earlier.
Area forecast discussion, Feb 13, 2:00 PM EST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
200 PM EST TUE FEB 13 2007
.DISCUSSION...TORNADO WATCH NUMBER 20 IN EFFECT FOR ALL FLORIDA
ZONES AND LOWER TIER GEORGIA ZONES UNTIL 5 PM EST. AS OF 2 PM
EST...WE REMOVED GENEVA...COFFEE...DALE AND HENRY COUNTIES FROM THE
WATCH AS THE SQUALL LINE HAS ALREADY MOVED TO THEIR EAST. THE COLD
FRONT WAS STILL HANGING MUCH FURTHER BACK TO OUR WEST. AT 18Z...THE
LOW CENTER WAS OVER WESTERN TENNESSEE WITH THE SOUTHWESTWARD
EXTENDING FRONT THROUGH CENTRAL LOUISIANA.
&&
.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...THE PRE-FRONTAL
SQUALL LINE WILL CONTINUE TO ADVANCE ACROSS THE REMAINDER OF OUR CWA
THIS AFTERNOON AND EVENING. WILL BASE FIRST PERIOD POPS ON LATEST
RADAR DEPICTION AT ZONE RELEASE. THERE MAY BE A FEW SHOWERS
ASSOCIATED WITH THE ACTUAL COLD FRONT OVERNIGHT AND WILL AT LEAST
KEEP SLIGHT POP EVEN FOR OUR WESTERN ZONES. THEN...IN THE WAKE OF
THE FRONT...A VERY COLD AND DRY AIRMASS WILL GRADUALLY FILTER INTO
THE AREA THROUGH THE REMAINDER OF THE FORECAST PERIOD. STRONG
SURFACE HIGH CURRENTLY CENTERED OVER CENTRAL CANADA WILL DROP
SOUTHWARD THROUGH THE PLAINS ALL THE WAY TO SOUTH TEXAS BY 12Z
FRIDAY. A LIGHT FREEZE IS EXPECTED WEDNESDAY NIGHT OVER MOST INLAND
LOCATIONS WITH A HARD FREEZE LIKELY THURSDAY NIGHT. MAX TEMPS BOTH
WEDNESDAY AND THURSDAY WILL BE BELOW CLIMO WITH HIGHS HOVERING CLOSE
TO 50 DEGREES THURSDAY AFTERNOON.
.LONG TERM...FRIDAY THROUGH MONDAY...VERY COLD...THE SURFACE HIGH
WILL SHIFT EWD FROM SOUTH TEXAS DIRECTLY OVER OUR AREA BY SATURDAY
MORNING. THURSDAY NIGHT/FRIDAY NIGHT LOW TEMPS WILL DROP WELL INTO
THE 20S OVER INLAND AREAS. FRIDAY NIGHT APPEARS TO BE THE COLDEST
GIVEN THE LOCATION OF THE HIGH BEING DIRECTLY OVERHEAD. TOWARD THE
END OF THE PERIOD...ANOTHER WEAK SHORT WAVE PASSES TO THE NORTH AND
WILL BRING ANOTHER SHOT OF COLD AIR BEHIND IT.
&&
.AVIATION...SCATTERED SHOWERS AND THUNDERSTORM ONGOING FOR THE FIRST
SIX HOURS OF THE FCST PERIOD BEFORE DIMINISHING AS THE DYNAMICS LIFT
OUT TO THE NORTHEAST. MOIST FLOW OFF THE GULF KEEPING MVFR CEILINGS
FOR ALL TERMINALS AND THIS IS LIKELY TO CONTINUE THROUGH MIDDAY
WEDNESDAY BEFORE DRIER AIR PUSHES INTO THE AREA ON NORTHWEST WINDS.
&&
.MARINE...WILL KEEP A NEAR SHORE/OFFSHORE SPLIT GENERALLY FOR HIGHER
WINDS AND SEAS OFFSHORE. WILL HEADLINE OFFSHORE SEGMENTS FOR SCEC
LEVELS TONIGHT. THESE CONDITIONS SHOULD CONTINUE INTO AT LEAST
WEDNESDAY MORNING BEFORE DIMINISHING BELOW HEADLINE CRITERIA IN THE
AFTERNOON. OFFSHORE FLOW CONTINUES THROUGH THE REMAINDER OF THE WEEK
WITH SPEEDS POSSIBLY INCREASING TO SCEC LEVELS OFFSHORE FRIDAY NIGHT
AS A RE-ENFORCING SURGE OF ARCTIC AIR FILTERS IN.
&&
.FIRE WEATHER...WE WILL HAVE A DRIER AIRMASS FILTERING INTO THE
REGION WEDNESDAY WITH DEW POINTS DROPPING INTO THE MID TO UPPER 20S
OVER A PORTION OF THE FLORIDA BIG BEND IN THE AFTERNOON. COMBINED
WITH MAX TEMPS IN THE MID TO UPPER 50S...RH VALUES MAY DIP BELOW 35
PERCENT FOR 1 TO 3 HOURS. AT THIS TIME WE DO NOT EXPECT CRITICAL
DURATIONS TO BE REACHED BUT ME MIGHT MEET RED FLAG CRITERIA BASED ON
A COMBINATION OF LOW RH AND WIND. THE GRADIENT IS FORECAST TO RELAX
BY AFTERNOON SO WE WILL NOT BE ISSUING A WATCH OR WARNING AT THIS
TIME. THURSDAY LOOKS A BIT MORE CLEAR CUT AND WE WILL ISSUE A FIRE
WEATHER WATCH FOR ALL FLORIDA ZONES DUE TO EXPECTED CRITICAL
DURATIONS OF LOW RH.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 48 58 33 52 25/ 20 00 00 10 10
PANAMA CITY 49 54 34 52 31/ 30 00 00 10 10
DOTHAN 43 54 29 49 26/ 20 00 00 10 10
ALBANY 46 56 30 46 26/ 30 00 00 10 10
VALDOSTA 49 58 32 53 26/ 20 00 00 10 10
CROSS CITY 54 63 36 54 28/ 30 00 00 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
&&
AVIATION...CAMP
SHORT TERM/MARINE/FIRE WX...BARRY
LONG TERM DISCUSSION...GIBBS
Hazardous weather outlook, Feb 13, 10:28 AM EST, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1028 AM EST TUE FEB 13 2007
ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-141000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
1028 AM EST TUE FEB 13 2007 /928 AM CST TUE FEB 13 2007/
THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.
.DAY ONE...TODAY AND TONIGHT...
...TORNADO WATCH IN EFFECT FOR SOUTHEAST ALABAMA...THE EASTERN
FLORIDA PANHANDLE...THE FLORIDA BIG BEND...AND PART OF SOUTH
GEORGIA UNTIL 5 PM EST /4PM CST/...
STORMS WILL DEVELOP EAST ACROSS THE OF THE AREA DURING THE
AFTERNOON AND EVENING HOURS. IT APPEARS THE MOST FAVORABLE AREA
FOR SEVERE STORMS WILL BE SOUTHEAST ALABAMA AND COASTAL AREAS OF
THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND. THE MAIN
THREAT FROM THESE STORMS WILL BE LARGE HAIL... BUT DAMAGING WIND
GUSTS AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE STORMS
WILL MOVE EAST OF THE AREA DURING THE EVENING AND LITTLE ACTIVITY
IS EXPECTED TO ACCOMPANY THE COLD FRONT ITSELF. THIS FRONT WILL
USHER IN A VERY COLD AIRMASS. A FREEZE IS POSSIBLE WEDNESDAY NIGHT
WITH A WIDESPREAD HARD FREEZE EXPECTED ACROSS INLAND AREAS
THURSDAY NIGHT. FREEZING TEMPERATURES ARE ALSO EXPECTED FRIDAY
NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION REQUESTED FOR SOUTHEAST ALABAMA...THE EASTERN
FLORIDA PANHANDLE...THE FLORIDA BIG BEND...AND EXTREME SOUTH
GEORGIA.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.
CAMP
In the hours before
Special weather statement, Feb 13, 12:59 PM EST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1259 PM EST TUE FEB 13 2007
FLZ012-013-131845-
BAY-CALHOUN-
1159 AM CST TUE FEB 13 2007
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR EASTERN BAY
AND CALHOUN COUNTIES IN THE FLORIDA PANHANDLE...
* UNTIL 1245 PM CST
AT NOON CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HILAND PARK...OR NEAR LYNN HAVEN...MOVING
NORTHEAST AT 30 MPH.
SMALL HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND
IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST.
14-MROCZKA
Special weather statement, Feb 13, 1:44 PM EST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
144 PM EST TUE FEB 13 2007
FLZ013-131930-
CALHOUN-
1244 PM CST TUE FEB 13 2007
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CALHOUN COUNTY
IN THE FLORIDA PANHANDLE...
* UNTIL 130 PM CST
AT 1239 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTHEAST OF CALLAWAY...MOVING NORTHEAST
AT 30 MPH.
SMALL HAIL...AND WINDS TO AROUND 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MA CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.
14-MROCZKA
Special weather statement, Feb 13, 1:44 PM EST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
144 PM EST TUE FEB 13 2007
FLZ013-131930-
CALHOUN-
1244 PM CST TUE FEB 13 2007
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CALHOUN COUNTY
IN THE FLORIDA PANHANDLE...
* UNTIL 130 PM CST
AT 1239 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTHEAST OF CALLAWAY...MOVING NORTHEAST
AT 30 MPH.
SMALL HAIL...AND WINDS TO AROUND 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.
14-MROCZKA
Special weather statement, Feb 13, 1:57 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
157 PM EST TUE FEB 13 2007
GAZ143-155-156-131930-
DECATUR-MILLER-SEMINOLE-
157 PM EST TUE FEB 13 2007
...SIGNIFICANT WEATHER ALERT IN EFFECT FOR DECATUR...MILLER AND
SEMINOLE COUNTIES...
* UNTIL 230 PM EST
AT 152 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COLQUITT TO 7 MILES
SOUTH OF COLQUITT TO DONALSONVILLE...MOVING EAST AT 50 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
25-CAMP
Special weather statement, Feb 13, 2:21 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
221 PM EST TUE FEB 13 2007
GAZ125>127-144-145-131945-
BAKER-DOUGHERTY-LEE-MITCHELL-WORTH-
221 PM EST TUE FEB 13 2007
...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAKER...DOUGHERTY...LEE...
MITCHELL AND WORTH COUNTIES...
* UNTIL 245 PM EST
AT 216 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF
LEESBURG TO 6 MILES NORTHWEST OF BACONTON TO 14 MILES EAST OF
COLQUITT...MOVING EAST AT 35 MPH.
THESE STORMS WILL BE NEAR...
CAMILLA BY 230 PM EST.
EAST DOUGHERTY BY 235 PM EST.
WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
8-JAMSKI
Special weather statement, Feb 13, 2:42 PM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
242 PM EST TUE FEB 13 2007
FLZ026-132015-
LIBERTY-
242 PM EST TUE FEB 13 2007
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LIBERTY COUNTY
IN THE FLORIDA PANHANDLE...
* UNTIL 315 PM EST
AT 236 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF BLOUNTSTOWN...MOVING
NORTHEAST A 25 MPH.
SMALL HAIL...AND WINDS TO AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EST.
14-MROCZKA
Thunderstorm Wind, Decatur
- When
- February 13, 2:45 PM EST
- Where
- Decatur County, 14 mi NE of Bainbridge
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 31.043, -84.403
The Decatur County 911 dispatcher reported several trees down in Vada.
Thunderstorm Wind, Worth
- When
- February 13, 2:45 PM EST
- Where
- Worth County, Sylvester
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $175,000
- Reported by
- Emergency Manager
- Coordinates
- 31.530, -83.850
The Worth County EMA reported numerous downed trees and power lines. Several houses were damaged, and a barn was destroyed.
Thunderstorm Wind, Worth
- When
- February 13, 2:45 PM EST
- Where
- Worth County, 1 mi N of Sylvester
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 31.544, -83.850
The Worth County EMA reported several downed trees.
Thunderstorm Wind, Grady
- When
- February 13, 2:53 PM EST
- Where
- Grady County, 2 mi N of Cairo
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 30.899, -84.200
The Grady County EMA reported major damage to a mobile home. Several trees were down.
Thunderstorm Wind, Mitchell
- When
- February 13, 2:54 PM EST
- Where
- Mitchell County, Pelham
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $250,000
- Reported by
- Emergency Manager
- Coordinates
- 31.130, -84.150
The Mitchell County EMA reported 15 homes damaged.
Thunderstorm Wind, Mitchell
- When
- February 13, 2:55 PM EST
- Where
- Mitchell County, Pelham
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 31.130, -84.150
A SKYWARN storm spotter reported several trees down.
Thunderstorm Wind, Grady
- When
- February 13, 2:55 PM EST
- Where
- Grady County, Cairo
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 30.870, -84.200
The Grady County EMA reported a roof blown off a house. Several trees were down.
Thunderstorm Wind, Worth
- When
- February 13, 3:00 PM EST
- Where
- Worth County, Sylvester
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 31.530, -83.850
The Worth County EMA reported several trees and power lines down. One house sustained roof damage.
Thunderstorm Wind, Colquitt
- When
- February 13, 3:10 PM EST
- Where
- Colquitt County, 3 mi E of Moultrie
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 31.180, -83.749
A SKYWARN storm spotter reported a porch blown off of a house.
Thunderstorm Wind, Tift
- When
- February 13, 3:15 PM EST to 3:20 PM EST
- Where
- Tift County, Tifton
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 31.470, -83.520
The Tift County EMA reported numerous downed trees and power lines throughout the city. A pontoon boat was blown off a road.
Thunderstorm Wind, Turner
- When
- February 13, 3:35 PM EST to 3:40 PM EST
- Where
- Turner County, 10 mi W of Ashburn to 10 mi ESE of Ashburn
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 31.700, -83.840
The Turner County EMA reported numerous downed trees throughout the county.
Thunderstorm Wind, Irwin
- When
- February 13, 3:40 PM EST to 3:45 PM EST
- Where
- Irwin County, 5 mi WNW of Irwinville to 8 mi ESE of Ocilla
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 31.678, -83.459
The Irwin County Sheriff reported several downed trees throughout the county. Power lines were down at U.S. Highway 319 and State Highway 32 West.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Louisiana, February 13, 20071 death · 34 injured · $5.0 million · EF2 · 4 events
- Blizzard and Winter Storm in Indiana, February 13 to 14, 20072 deaths · 1 injured · 24 events
- Tornadoes and Flash Flood in Louisiana, February 13, 20073 injured · $1.8 million · EF2 · 13 events
- Ice Storm in Ohio, February 13, 20071 death · 1 injured · 9 events
- Winter Storm in Pennsylvania, February 13 to 15, 20071 death · 10 events
- Winter Storm and Winter Weather in Michigan, February 13 to 14, 20071 death · 10 events
- Winter Storm and Winter Weather in Delaware, February 13 to 14, 20071 death · 4 events
- Winter Storm in Ohio, February 13 to 14, 2007$3.0 million · 29 events
- Tornadoes and Hail in Mississippi, February 13, 2007$465,000 · EF1 · 26 events
- Tornadoes and Flash Flooding in Alabama, February 13, 2007$207,000 · EF1 · 40 events
- Heavy Snow in New York, February 13 to 14, 2007$330,000 · 17 events
- Tornado and Damaging Winds in Georgia, February 13, 20071 injured · $69,000 · EF1 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 16714, 16717, 16721, 16749, 16723, 16724, 16753, 16725, 16743, 16744, 16754, 16755.